# SDR CALA2023112203448

- Difficulty date: October 29, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N27957
- Make and model: Boeing 787-9
- Aircraft serial: 36409
- Aircraft time: 38,313 hours, 3,665 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 141Z02015038
- Condition: Damaged
- Location: Left Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MARSHELLING OF THE A/C. JET BRIDGE STATIONED AT B66 COLLIDES WITH THE LEADING EDGE OF LEFT WING CAUSING SERIOUS DAMAGE. ATTACHED ADDITIONAL PICTURES OF LEFT WING LEADING EDGE DAMAGE SLAT # 2 & #3 M&E #   SEE LOG PAGES 6164370 & 6164494 FOR WORK PERFORMED.
